# SDR VJ9800674

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 59101595
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUESTED INSPECTION OF OVERWING EXIT AT 19A.  PASSENGER REPORTED VIBRATION AND AIR LEAK.  REMOVED DEBRIS FROM SEAL AS PER MM 52-20.
